Over the past couple months I have been losing hair. Not the typical few strands, but huge chunks.. especially when I shower! At first I thought this was from anemia, but my bloodwork showed that I'm no longer very anemic. Then I discovered that plaquenil can have a side effect of hair loss. But I also know that lupus can too. I brought this up with my doctor and all he said was to take vitamin B.. which is silly because I'm already on two different multivitamins. My next appt isn't until the end of August and my formerly thick hair is now pathetically thin. I've taken things in my own hands and stopped taking the plaquenil. It's too soon to tell for sure if it's making a difference, but now my hands are so inflammed. Anyone else have a similar problem? Any suggestions? Thanks in advance!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...